Thursday, December 23, 2010

Day 58 - December 23, 2010

So it's almost 40 days after my last treatment and rougly 60 days since I started the whole thing.  Still have some discoloration, but that's all and I guess my reaction to the Efudex means it will just take a little longer for all to blend together.  Summary is I'm glad I did it.  In retrospect, sure doesn't feel like this started 2 months ago.  A lot can happen in a short time and that's what I'd pass along to people.  In the big picture, a few weeks of awkwardness and discomfort were easily worth it to me.

My mom shared this funny...I think I may have thought it funny when it seemed I looked like this, but there's no IS funny today!
"This is one of 82 photos in a Powerpoint presentation I received.  Many of them are fascinating.  This one reminds me strongly of a certain young woman I know who recently endured a traumatic ordeal.

Thursday, December 16, 2010

Days 44-51 December 8 - 16, 2010

Well, not much to report.  About a week ago I started wearing makeup again and also using a Skinceuticals product that's supposed to help restore skin....Phloretin CF.  Still have the red discoloration and my last treatment was basically a month ago.  My skin is certainly healed, but feels like forever for the skin tone to even out, but it is...just taking longer than I wish :)

Day 50

Wednesday, December 8, 2010

Day 36-43 December 1-8, 2010

Every day I notice new improvement.  Down to just a couple sores to heal this past week.  The last scab came off my cheek Sunday (Day 40) leaving a little divet.  I've read of some scarring and just hope that's not the case with me.  Still covering my face with Aquaphor at night, but now putting on a moisturizer during the day.  I have years of habits to overcome, namely putting sunscreen on regardless.  I've gotten used to my makeup & moisturizer having SPF, but when you don't put it on (which I haven't for weeks), I need to grab sunscreen!

Day 42
For the first time, I didn't wear medicine today, but wore a tinted moisturizer instead - yippeeeee!!!  Tonight I noticed 2 new spots though and I'm going to treat them as acne for now.  Dr. did caution me the steroid creams (which hydrocortisone is) can lead to acne, but worse still...glaucoma.  I only used the HC cream twice heeding her cautions.

Day 40
Could've really screwed this up and looks like I'm lucking out with just a warning instead.  Leaving the house before dawn in the cold didn't make me think of sunscreen, but a couple hours of in/out at the White Rock Marathon did!  When I finally realized it, I had another panic attack.  Fears of scarring because my color still hasn't stabilized and the wind/sun scared me death when I finally "woke up."  Pharmacist said put on hydrocortisone cream (told him I had some prescription 2.5%), wait 30 minutes, then follow with Aquaphor.  Interesting, I told him I had the triamcinolone steroid and the mupiricin ointment, but he said plain ol' HC cream.  I did it and 2hrs later the decrease in redness was astounding.